Record number :
921522
Title of article :
Iterative solutions to coupled Sylvester-conjugate matrix equations
Author/Authors :
Ai-Guo Wua، نويسنده , , b، نويسنده , , Gang Fenga، نويسنده , , Guang-Ren Duanc، نويسنده , , Wei-Jun Wud، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2010
Pages :
13
From page :
54
To page :
66
Abstract :
This paper is concerned with iterative solutions to the coupled Sylvester-conjugate matrix equation with a unique solution. By applying a hierarchical identification principle, an iterative algorithm is established to solve this class of complex matrix equations. With a real representation of a complex matrix as a tool, a sufficient condition is given to guarantee that the iterative solutions given by the proposed algorithm converge to the exact solution for any initial matrices. In addition, a sufficient convergence condition that is easier to compute is also given by the original coefficient matrices. Finally, a numerical example is given to verify the effectiveness of the proposed algorithm.
Keywords :
Semihypergroups , Rough set , ??-hyperideal , ??-semihypergroup , approximation
Journal title :
Computers and Mathematics with Applications
Serial Year :
2010
Link To Document :
بازگشت